Skip to main content
 

Alerts and Recalls

Top
  • Becton Dickinson (BD) CareFusion 303, Inc. Recalls Alaris™ System PC Unit and PC Unit Front Case Keypad Replacement Kits Due to Risk of Stuck or Unresponsive Keys

    Tuesday, September 15, 2020
    BD/CareFusion 303 is recalling the Alaris™ PC unit and PC Unit Front Case with Keypad Replacement Kits because the keypad may have one or more keys in the keypad that become unresponsive or stuck. This could lead to an infusion delay or prevent clinicians from changing fluid or medication...

    Read More
  • BD Provides Update on Previously Disclosed Recall of BD Alaris System Hardware

    Thursday, September 3, 2020
    Three of the situations described in this recall, which BD announced on June 30, 2020, have been designated as Class I recalls by the U.S. Food and Drug Administration (FDA), which means that there is a reasonable probability that the use of the product will cause serious adverse health...

    Read More
  • Mylan Initiates Voluntary Nationwide Recall of Four Lots of Amiodarone HCl Injection, USP and Tranexamic Acid Injection, USP Due to Carton Label Mix-Up

    Tuesday, September 1, 2020
    Mylan N.V.External Link Disclaimer (NASDAQ: MYL) today announced that its U.S.-based Mylan Institutional LLC business is conducting a voluntary nationwide recall to the hospital/clinic level of four lots of Amiodarone HCl Injection, USP 450 mg/9 mL, packaged in cartons of 10 single-dose 9 mL vials...

    Read More
  • Hurricane Laura—Clinical Guidance for Carbon Monoxide (CO) Poisoning

    Friday, August 28, 2020
    The Centers for Disease Control and Prevention (CDC) is reminding clinicians seeing patients from the areas affected by Hurricane Laura to maintain a high index of suspicion for CO poisoning. Other people who may be exposed to the same CO source may need to be identified and assessed.

    Read More
  • Invokana, Invokamet, Invokamet XR: MedWatch Safety Alert - Boxed Warning about Risk of Leg and Foot Amputations Removed

    Wednesday, August 26, 2020
    Based on FDA's review of new data from three clinical trials, the boxed warning about amputation risk from the diabetes medicine canagliflozin (Invokana, Invokamet, Invokamet XR) was removed from the prescribing information.

    Read More
  • Smiths Medical Recalls Medfusion 3500 and 4000 Syringe Pumps Due to Risk of Medication Delivery Error

    Tuesday, August 25, 2020
    Smiths Medical is recalling specific software versions of the Medfusion 3500 and 4000 Syringe Pumps because of a software error that may lead to over-delivery or under-delivery of fluids or medication. Over- or under-delivery can occur if the following specific sequence of events occur: a bolus or...

    Read More
  • Bayshore Pharmaceuticals, LLC Issues Voluntary Nationwide Recall of Metformin Hydrochloride Extended-Release Tablets

    Friday, August 21, 2020
    Bayshore Pharmaceuticals, LLC, Short Hills, NJ is voluntarily recalling one (1) lot of Metformin Hydrochloride Extended-Release Tablets USP, 500 mg, 1000 count bottles and one (1) lot of Metformin Hydrochloride Extended-Release Tablets USP, 750 mg, 100 count bottles within expiry to the consumer...

    Read More
  • SCA Pharmaceuticals (SCA) Is Issuing a Voluntary Nationwide Recall of Heparin Sodium Compounded Products Due to Incorrect Preservative (Benzyl Alcohol)

    Thursday, August 20, 2020
    Windsor, CT, SCA Pharmaceuticals (SCA) is voluntarily recalling 10 lots of Heparin Sodium to the hospital/user level. The compounded Heparin Sodium bag contains the undeclared preservative benzyl alcohol. The labelling listed methylparaben and propylparaben as preservatives; however, are not...

    Read More
  • FDA Urges Consumers Not Use Certain Hand Sanitizer Products

    Tuesday, August 11, 2020
    FDA advises consumers not to use hand sanitizers from these companies, or products with these names or NDC numbers.

    Read More
  • CME America Updates Recall of BodyGuard Infusion Pump System Due to Risk of Over-, and Under-infusion

    Thursday, August 6, 2020
    The FDA has identified this as a Class I recall, the most serious type of recall. Use of these devices may cause serious injuries or death.

    Read More